# SDR NOCA01411

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 1D9811
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG L ENGINE ANTI-ICE DISPLAYED AND ENGINE ANTI-ICE VALVE LIGHT REMAINED ILLUM.  A/C DIVERSION TO JFK DUE TO ICING CONDITIONS AND PART AVAILABILITY.  REPLACED LEFT ENGINE ANTI-ICE VALVE AS PER MM 30-21-03, OPS CHECK OK.
